Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Apr 10, 2021, 2:01 AM CDT for Marengo County, Alabama. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2021, 2:01 AM CDT (07:01 UTC)
- Expired
- Apr 10, 2021, 3:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Birmingham, AL
County Marengo County, AL
The radar
The Birmingham radar (KBMX), 145 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
104
WWUS84 KBMX 100701
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
201 AM CDT Sat Apr 10 2021
ALZ030-039-100800-
Sumter AL-Marengo AL-
201 AM CDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL 300 AM
CDT...
At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Pennington to near Gilbertown.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Linden, Jefferson, Thomaston, Sweet Water, Myrtlewood, Dayton,
Putnam, Freddie Jones Field, Pin Hook, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Chickasaw State Park, Dixons Mill, Vineland,
Half Acre and Carleys.
LAT...LON 3206 8812 3208 8804 3217 8801 3228 8802
3231 8795 3228 8793 3231 8793 3240 8807
3240 8752 3231 8752 3231 8747 3227 8747
3225 8752 3213 8752 3213 8762 3200 8763
3200 8811
TIME...MOT...LOC 0700Z 271DEG 28KT 3234 8809 3187 8825
$$
25/OwenWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 10, 1:23 AM CDT, 38 minutes earlier.
Area forecast discussion, Apr 10, 1:23 AM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 123 AM CDT Sat Apr 10 2021 .UPDATE... For 06Z Aviation. && .SHORT TERM... /Updated at 0752 PM CDT Fri Apr 09 2021/ ...Complex scenario unfolding for the late evening and overnight period... Initial wave(s) of convection across the BMX CWA today was quite robust producing numerous instances of large to very large hail. In fact, several reports of 2 inch plus hail were received. As of 0030z, most of this convection has been on the wane with a few strong cells remaining across Pickens and Lamar county. The latest mesoanalysis shows some remaining MLCAPE particularly across western Alabama on the order of 750-1000 J/kg. However, a noted low level stable layer has also developed with temps cooled into the lower/mid 60s. The 00z sounding from KBMX supports this with a roughly 1km stable layer below a relatively well mixed EML and MUCAPE on the order of 1100 J/kg. Our break here looks to be short lived with scattered convection firing now in the pinched unstable airmass across Mississippi. This area of convection is relatively unorganized at the moment, but is likely the precursor of a more organized linear complex tonight. The High Res CAMS continue to struggle with the timing/evolution of this system (or systems)but current feeling is the southern sections of the current MS convection will be favored and the leading edge of what will eventually be an organized MCS/QLCS. Based on the more favorable environment, expect the northern fringes of this complex to have a hard time making much push but the southern extent becoming well organized and racing along/south of I- 20 in MS and to near the US Highway 80 corridor...perhaps as early as late evening/before midnight. This is where the moderate/enhanced risk has been placed on our most recent update. The parameter space would support a primary damaging wind event with a strong unidirectional sheer profile and significant synoptic forcing. There may be sufficient low level shear to support embedded LEWPS and tornadic structures. Expect the line to clear our southeast counties perhaps as early as sunrise but 14-15z at the latest. 15/CBD .LONG TERM... /Updated at 0403 PM CDT Fri Apr 09 2021/ Primary adjustments to the long term forecast included a trend towards lower PoPs and temperatures for Wednesday night through the end of the week. Little to no changes were needed for the first half of the period. The same surface low set to produce strong storms tonight across the Central Gulf States will settle over the Great Lakes and push a secondary reinforcing front with showers and thunderstorms through the area on Wednesday with a dry and cooler airmass following closely behind. 12Z model guidance is in decent agreement on this solution with better opportunities for rain across our southern counties. Based on this trend, I slightly lowered PoPs and temperatures for the end of the week with high pressure and northerly flow becoming the primary driving factors in a less active pattern for at least a few days next week. If the forecast continues to trend in this direction, further adjustments will be necessary. 86 Previous long-term discussion: /Updated at 0338 AM CDT Fri Apr 09 2021/ Saturday night through Thursday. Lingering thunderstorms are possible across the southeastern counties late Saturday night through early Sunday morning as the main frontal boundary finally pushes through Central AL. The low pressure system itself is expected to lift northward into the Great Lakes region, leading to height rises across the Deep South Sunday through Monday. With the ridging developing in the lower levels, we should remain rain-free. We transition to more of a quasi-zonal flow aloft Monday afternoon through Thursday. However, this doesn't mean we'll stay rain-free as model guidance picks up on at least two quick shortwave impulses that slide across the southern half of the CONUS Tuesday through Thursday. Each of these will increase rain/thunderstorm chances for our area, though specific timings remain uncertain this far in advance. Therefore, I've trended PoPs up around mid-week, but will keep chances in the 40-50% range. 25/Owen && .AVIATION... 06Z TAF Discussion. A large area of tstms over west Alabama will continue to track eastward thru the overnight hours. The leading edge of the convection was near a KBHM-KMEI line at 06z. The activity contained numerous cloud to ground lightning strikes along with heavy rainfall. Once the rain begins at each airport, it will likely last six hours. At this time, the any threat for severe storms will be confined to KMGM and KTOI. Lower cigs have been slow to develop due to drier air aloft that mixed downward during the Friday afternoon storms. Once the rain has time to moisten air mass, MVFR cigs will prevail. IFR cigs will likely develop across the northern TAF sites between 09z and 15z. Outside the rain areas thru 12z, MVFR cigs will also likely develop. LCl cigs The leading edge of the tstms should be near a KANB-KMGM line by 11z and KTOI by 14z. Rain with embedded tstms will linger up to 100 miles west of the leading edge. Conds will improve greatly after 18z with VFR conds at most sites. 58/rose && .FIRE WEATHER... Scattered showers and thunderstorms expected today across much of the area. This could cause erratic gusty winds in locations nearest to any thunderstorm development. More widespread rain and thunderstorms move in overnight tonight into Saturday. Drier/rain-free conditions are expected Sunday into Monday, with afternoon RH values in the 30-40 percent range. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 75 48 74 47 81 / 100 30 10 0 0 Anniston 75 51 76 49 82 / 100 30 10 0 0 Birmingham 75 51 75 51 82 / 90 20 10 0 0 Tuscaloosa 76 49 76 50 82 / 80 20 10 0 0 Calera 75 51 75 51 81 / 100 20 10 0 0 Auburn 72 56 74 51 81 / 100 30 10 0 0 Montgomery 77 57 78 51 83 / 100 30 10 0 0 Troy 75 59 79 51 84 / 100 30 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 9, 8:17 PM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 817 PM CDT Fri Apr 9 2021 ALZ011>015-017>050-110430- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 817 PM CDT Fri Apr 9 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms may occur through the overnight hours. It is possible that a few separate areas of severe storms develop during this time frame. Damaging winds and large hail are possible, with an isolated tornado threat for the southern half of the area. Locally heavy rainfall may also cause minor flooding issues. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Severe storms will continue through Saturday morning. Damaging winds and large hail are possible, along with an isolated tornado threat for the south. Locally heavy rainfall may also cause minor flooding issues. Minor river flooding is expected along portions of the Tombigbee River and Black Warrior River Saturday night through early next week. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will likely be needed through Saturday morning.
In the hours before
Local storm report, Apr 9, 9:35 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
935 PM CDT FRI APR 9 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM HAIL 2 ENE HOLTAMVILLE 32.01N 87.90W
04/09/2021 E2.00 INCH MARENGO AL BROADCAST MEDIA
HAIL PHOTO SUBMITTED TO BROADCAST MEDIA AND
SHARED ON SOCIAL MEDIA. TIME ESTIMATED BY
RADAR.
0808 AM HAIL 1 SW PROVIDENCE 32.33N 87.79W
04/09/2021 E0.88 INCH MARENGO AL BROADCAST MEDIA
NICKEL SIZE HAIL REPORT FROM PHOTO SUBMITTED
TO BROADCAST MEDIA AND SHARED ON SOCIAL
MEDIA.
0913 AM HAIL MILLBROOK 32.48N 86.36W
04/09/2021 E0.25 INCH ELMORE AL PUBLIC
PEA SIZED HAIL REPORTED IN MILLBROOK. TIME
ESTIMATED BY RADAR.
0940 AM HAIL DEATSVILLE 32.61N 86.40W
04/09/2021 E0.70 INCH ELMORE AL TRAINED SPOTTER
DIME SIZED HAIL REPORTED IN DEATSVILLE. TIME
ESTIMATED BY RADAR.
1001 AM HAIL 4 ESE MARBURY 32.67N 86.42W
04/09/2021 M1.50 INCH AUTAUGA AL PUBLIC
FORWARDED BY BROADCAST MEDIA VIA SOCIAL
MEDIA.
1007 AM HAIL 4 W TITUS 32.71N 86.39W
04/09/2021 E1.00 INCH ELMORE AL PUBLIC
SOCIAL MEDIA REPORT OF HAIL UP TO QUARTER
SIZE IN THE LIGHTWOOD COMMUNITY.
1026 AM HAIL 3 S SANTUCK 32.59N 86.14W
04/09/2021 E0.75 INCH ELMORE AL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
1034 AM HAIL 3 E SANTUCK 32.63N 86.08W
04/09/2021 E1.50 INCH ELMORE AL EMERGENCY MNGR
REPORTED AT THE 9400 BLOCK OF GEORGIA ROAD
SW OF ECLECTIC.
1218 PM HAIL 1 NNW OAK GROVE 33.21N 86.31W
04/09/2021 E1.00 INCH TALLADEGA AL PUBLIC
DIME SIZE HAIL BETWEEN CHILDERSBURG AND
SYLACAUGA ON HIGHWAY 280. ADDITIONAL REPORTS
HAVE THE HAIL UP TO QUARTER SIZE.
1252 PM HAIL 2 N HOLLY GROVE 33.87N 87.42W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
AT LEAST QUARTER SIZE HAIL ON I-22 IN WALKER
COUNTY. VIA VIDEO ON SOCIAL MEDIA.
1254 PM HAIL 2 ESE TRUSSVILLE 33.60N 86.57W
04/09/2021 E0.25 INCH JEFFERSON AL PUBLIC
PEA SIZE HAIL NEAR TRUSSVILLE.
1254 PM HAIL SAFFORD 32.29N 87.37W
04/09/2021 E1.00 INCH DALLAS AL PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM SAFFORD.
VIDEO RECEIVED FROM BROADCAST MEDIA OF HAIL
AT THE INTERSECTION OF HIGHWAY 5 AND HIGHWAY
22.
0105 PM HAIL 1 SW LUPTON 33.93N 87.41W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
HAIL REPORTED AT LUPTON SCHOOL, AT LEAST
QUARTER SIZE PICTURES VIA SOCIAL MEDIA.
0118 PM HAIL DORA 33.73N 87.08W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
PICTURE OF QUARTER SIZE HAIL RECEIVED
THROUGH SOCIAL MEDIA NEAR DORA.
0118 PM HAIL 1 WSW LUPTON 33.93N 87.42W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
QUARTER SIZE HAIL REPORTED AT LUPTON SCHOOL.
0122 PM HAIL DORA 33.73N 87.08W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
QUARTER SIZE HAIL REPORTED ON SHARON BLVD IN
DORA. VIA SOCIAL MEDIA.
0125 PM HAIL 1 WNW SUMITON 33.76N 87.06W
04/09/2021 E1.75 INCH WALKER AL AMATEUR RADIO
REPORT RELAYED FROM AMATEUR RADIO OPERATOR.
0128 PM HAIL SUMITON 33.75N 87.05W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
SEVERAL REPORTS OF QUARTER SIZE HAIL IN
SUMITON. SOME OF THE HAIL TOTALLY COVERED
DECKS. VIA SOCIAL MEDIA.
0140 PM HAIL 1 NW KIMBERLY 33.78N 86.82W
04/09/2021 E1.00 INCH JEFFERSON AL PUBLIC
QUARTER SIZE HAIL RECEIVED THROUGH SOCIAL
MEDIA.
0142 PM HAIL 1 WSW KIMBERLY 33.77N 86.81W
04/09/2021 E0.70 INCH JEFFERSON AL PUBLIC
DIME SIZE HAIL FELL NEAR MORRIS.
0151 PM HAIL 1 E MORRIS 33.75N 86.79W
04/09/2021 E1.00 INCH JEFFERSON AL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0202 PM HAIL PALMERDALE 33.74N 86.65W
04/09/2021 E1.00 INCH JEFFERSON AL PUBLIC
HAIL, SOME UP TO THE SIZE OF QUARTERS,
COVERED SOME DECKS NEAR PALMERDALE.
0202 PM HAIL 3 E NAUVOO 33.98N 87.44W
04/09/2021 U0.75 INCH WALKER AL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0203 PM HAIL 2 NNW LUPTON 33.95N 87.41W
04/09/2021 U0.75 INCH WALKER AL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0215 PM TSTM WND DMG 5 ESE CRUMPTONIA 32.17N 87.22W
04/09/2021 DALLAS AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN IN THE VICINITY
OF CR 73.
0218 PM HAIL 3 NNW MANCHESTER 33.94N 87.27W
04/09/2021 E1.00 INCH WALKER AL PUBLIC
QUARTER SIZE HAIL REPORTED BETWEEN CURRY AND
MANCHESTER. SOME HAIL MAY HAVE BEEN LARGER.
0230 PM HAIL ARGO 33.70N 86.51W
04/09/2021 E0.70 INCH ST. CLAIR AL PUBLIC
DIME SIZE HAIL RECEIVED FROM SOCIAL MEDIA
PICTURES IN ARGO.
0306 PM HAIL 1 S ARKADELPHIA 33.86N 86.93W
04/09/2021 E1.00 INCH BLOUNT AL PUBLIC
REPORTS OF QUARTER SIZE HAIL NEAR
ARKADELPHIA.
0418 PM HAIL 3 N COATOPA 32.53N 88.08W
04/09/2021 E1.00 INCH SUMTER AL PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 3 N
COATOPA. QUARTER SIZE HAIL WAS REPORTED JUST
OFF HIGHWAY 28 AND CR 21.
0500 PM HAIL 1 NNE WATEROAK 32.88N 87.44W
04/09/2021 E1.00 INCH HALE AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED NEAR LAKE
PAYNE. PICTURES RECEIVED THROUGH SOCIAL
MEDIA.
0537 PM HAIL 1 ENE MOUNDVILLE 33.00N 87.62W
04/09/2021 E1.00 INCH HALE AL PUBLIC
QUARTER SIZE HAIL WAS REPORTED IN
MOUNDVILLE. PICTURES RECEIVED FROM SOCIAL
MEDIA.
0555 PM HAIL 4 NE KIRK 33.29N 87.85W
04/09/2021 E1.75 INCH PICKENS AL PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM 4 NE
KIRK. GOLF BALL SIZE HAIL NEAR GORDO.
RECEIVED PICTURES THROUGH SOCIAL MEDIA.
0555 PM HAIL ELROD 33.26N 87.79W
04/09/2021 E1.75 INCH TUSCALOOSA AL PUBLIC
GOLF BALL SIZE HAIL WAS REPORTED NEAR ELROD.
PICTURES CAME THROUGH SOCIAL MEDIA.
0608 PM HAIL ECHOLA 33.34N 87.79W
04/09/2021 E1.50 INCH TUSCALOOSA AL PUBLIC
ONE AND A HALF INCH DIAMETER SIZE HAIL AS
REPORTED IN ECHOLA. PICTURE RECEIVED FROM
SOCIAL MEDIA.
&&Special weather statement, Apr 9, 9:58 PM CDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
958 PM CDT Fri Apr 9 2021
ALZ012-013-100330-
Fayette AL-Lamar AL-
958 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FAYETTE AND SOUTHERN
LAMAR COUNTIES UNTIL 1030 PM CDT...
At 958 PM CDT, Doppler radar was tracking a strong thunderstorm over
Caledonia, or 10 miles northeast of Columbus AFB, moving east at 45
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Fayette, Vernon, Millport, Kennedy, Belk, Blooming Grove, Bluff,
Cody, Star, Hightogy and Melborne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3357 8827 3379 8815 3384 8782 3353 8784
3355 8827
TIME...MOT...LOC 0258Z 262DEG 40KT 3370 8828
25/OwenSpecial weather statement, Apr 9, 10:36 PM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1036 PM CDT Fri Apr 9 2021
ALZ022-100415-
Pickens AL-
1036 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR PICKENS COUNTY UNTIL 1115 PM
CDT...
At 1036 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Millport to 6 miles southwest of
Ethelsville to 6 miles southwest of Macon. Movement was east at 30
mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Aliceville, Gordo, Reform, Carrollton, Pickensville, Ethelsville,
McMullen, Garden, Ashcraft Corner, Benevola, Johnston Lake, Bevill
Lock And Dam, Gainesville Lake Campground, Dillburg, North Pickens
Airport, McShan, Shaw, George Downer Airport, Owens and Kirk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3341 8829 3353 8819 3353 8784 3323 8784
3308 8797 3306 8804 3304 8804 3305 8807
3303 8810 3304 8814 3300 8817 3299 8834
TIME...MOT...LOC 0336Z 270DEG 26KT 3355 8804 3336 8831 3303 8861
25/OwenSpecial weather statement, Apr 9, 10:57 PM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1057 PM CDT Fri Apr 9 2021
ALZ030-031-100500-
Greene AL-Sumter AL-
1057 PM CDT Fri Apr 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREENE AND NORTHWESTERN
SUMTER COUNTIES UNTIL MIDNIGHT CDT...
At 1057 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cooksville, or 20 miles southwest of Aliceville, moving east at 45
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Eutaw, Union, Gainesville, New West Greene, Mantua, Panola, West
Greene, Knoxville, Geiger, Snoddy, Warsaw, New Mount Hebron, Clinton,
Pleasant Ridge, Lewiston and I 20 Rest Area Near Eutaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3299 8834 3300 8817 3304 8814 3303 8810
3305 8807 3304 8804 3306 8804 3310 8795
3312 8784 3302 8783 3302 8771 3299 8771
3298 8775 3295 8775 3295 8773 3293 8777
3290 8777 3290 8781 3284 8783 3282 8836
TIME...MOT...LOC 0357Z 262DEG 41KT 3291 8840
25/OwenSpecial weather statement, Apr 10, 12:02 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1202 AM CDT Sat Apr 10 2021
ALZ030-031-100545-
Greene AL-Sumter AL-
1202 AM CDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GREENE AND SUMTER
COUNTIES UNTIL 1245 AM CDT...
At 1201 AM CDT, Doppler radar was tracking a strong thunderstorm over
Boyd, or 7 miles west of Livingston, moving east at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Livingston, Eutaw, York, Cuba, Forkland, Boligee, Gainesville, Epes,
Emelle, Walden Quarters, The University Of West Alabama, Thornhill,
Dug Hill, Tishabee, Boyd, Allison, Duffys Bend, Bluffport, Coatopa
and Old Mallard Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3273 8837 3300 8771 3286 8783 3280 8782
3276 8787 3275 8781 3271 8783 3272 8780
3266 8779 3265 8774 3262 8781 3259 8774
3258 8779 3252 8782 3254 8782 3252 8791
3243 8804 3232 8841
TIME...MOT...LOC 0501Z 249DEG 38KT 3263 8831
25/OwenSpecial weather statement, Apr 10, 2:01 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
201 AM CDT Sat Apr 10 2021
ALZ030-039-100800-
Sumter AL-Marengo AL-
201 AM CDT Sat Apr 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL 300 AM
CDT...
At 200 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Pennington to near Gilbertown.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Linden, Jefferson, Thomaston, Sweet Water, Myrtlewood, Dayton,
Putnam, Freddie Jones Field, Pin Hook, Nanafalia, Consul, Magnolia,
Wayne, Surginer, Miller, Chickasaw State Park, Dixons Mill, Vineland,
Half Acre and Carleys.
LAT...LON 3206 8812 3208 8804 3217 8801 3228 8802
3231 8795 3228 8793 3231 8793 3240 8807
3240 8752 3231 8752 3231 8747 3227 8747
3225 8752 3213 8752 3213 8762 3200 8763
3200 8811
TIME...MOT...LOC 0700Z 271DEG 28KT 3234 8809 3187 8825
25/OwenThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:18 PM CDT | Special Weather Statement | BMX | Lamar | 27 min |
| Apr 9, 9:25 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 50 min |
| Apr 9, 9:58 PM CDT | Special Weather Statement | BMX | Lamar | 32 min |
| Apr 9, 10:36 PM CDT | Special Weather Statement | BMX | Pickens | 39 min |
| Apr 9, 10:57 PM CDT | Special Weather Statement | BMX | Greene | 63 min |
| Apr 10, 12:02 AM CDT | Special Weather Statement | BMX | Greene, Sumter | 43 min |
| Apr 10, 12:19 AM CDT | Areal Flood Advisory | BMX | Greene | 3 hr |
| Apr 10, 1:43 AM CDT | Areal Flood Advisory | BMX | Greene, Hale, Sumter | 3 hr |
| Apr 10, 3:03 AM CDT | Special Weather Statement | BMX | Dallas | 57 min |
| Apr 10, 4:51 AM CDT | Special Weather Statement | BMX | Pike | 54 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.